Adverse event frequencies have been estimated from spontaneous reports received though postmarketing data. Ingredients . Osteomol 665 Paracetamol is contraindicated in patients with a previous history of hypersensitivity or idiosyncratic reaction to paracetamol or any of the excipients. Croscarmellose sodium Hypromellose Opadry II white 32F58900 Magnesium stearate Microcrystalline cellulose ... - Together with any other medicines containing paracetamol … Fact sheet: Switching immunoglobulin products – what should I know? Australia, The Australian Registration number is: AUST R 227076. Talk to your pharmacist or doctor if your symptoms do not improve. Provides effective temporary relief of pain and discomfort associated … bic They can be taken with or without food. Tell your doctor or pharmacist if you notice any of the following and they worry you: If any of the following happen, stop using the product and tell your pharmacist or doctor immediately or go to Accident and Emergency at your nearest hospital: The above list includes very serious side effects. Apo Health Osteo Relief Paracetamol 665mg provides relief of persistent pain associated with Osteoarthritis. They can be taken with or without food. Panadol Osteo is a patented bi-layer tablet incorporating an immediate release and a sustained release dose to help manage osteoarthritis. Asthma in adults and adolescents: what’s new for mild asthma management? Excipients: For full list of excipients, see section 6.1. These include: Your pharmacist and doctor will have more information on these and other medicines to be careful with or avoid while using this medicine. Tell your pharmacist or doctor if you are using any other medicines, including any that you get without a prescription from your pharmacy, supermarket or health food shop. They come in blister packs of 96 tablets. Bottle pack - AUST R 227075. The following convention has been utilised for the classification of undesirable effects: very common (≥ 1/10), common (≥ 1/100, < 1/10); uncommon (≥ 1/1,000, < 1/100); rare (≥ 1/10,000, < 1/1,000); very rare (< 1/10,000); not known (cannot be estimated from available data). Our information hub has important information for everyone. OSTEOMOL 665 PARACETAMOL tablets are supplied in Australia by: Pharmacor Pty Ltd OSTEOMOL 665 PARACETAMOL tablets contain 665 mg … These side effects are very rare. Immediately telephone your doctor or the Poisons Information Centre (telephone 13 11 26) for advice, or go to Accident and Emergency at the nearest hospital, if you think that you or anyone else may have taken too much OSTEOMOL 665 PARACETAMOL. ©2020 NPS MedicineWise. Tell your pharmacist or doctor as soon as possible if you do not feel well while you are using OSTEOMOL 665 PARACETAMOL. Brand Name [ Apo-paracetamol, Osteomol 665 Paracetamol, Osteovan, Paracetamol (sandoz), Paracetamol/codeine Gh 500/30] Refine search To refine your search select one of the options … They may differ from the information contained in this leaflet. OSTEOMOL 665 PARACETAMOL tablets are a white to off-white, bevelled shaped, biconvex, film-coated tablets, plain on both sides. It is sparingly soluble in water, freely soluble in alcohol, very slightly soluble in methylene chloride. Sometimes they are serious, most of the time they are not. Paracetamol excretion may be affected and plasma concentrations altered when given with probenecid. They come in blister packs of 96 tablets. Relevant, timely and evidence-based information for Australian health professionals and consumers. PARACETAMOL R paracetamol 665 mg modified release tablet, 96 (PI, CMI) Available brands: Osteomol 665 Paracetamol a: 2: 192: 5: $19.48: $6.60: $6.60: Pharmacy Action Paracetamol … 2.3.2 Classification of modified-release paracetamol products in New Zealand Modified-release paracetamol 665 mg tablets were initially classified as prescription medicines in New Zealand. This website uses cookies. Health professionals also need to stay up to date with the latest evidence as it emerges. Follow all directions given to you by your pharmacist or doctor carefully. It also acts in the brain to reduce fever. They come in blister packs of 96 tablets. Some medicines and paracetamol may interfere with each other. Applies to acetaminophen: capsule, capsule liquid filled, elixir, liquid, powder, solution, suppository, suspension, syrup, tablet, tablet chewable, tablet disintegrating, tablet extended release Other dosage forms: 1. intravenous solution Along with its needed effects, acetaminophen (the active ingredient contained in Panadol Osteo) may cause some unwanted effects. Adults: Do not take this medicine for longer than a few days at a time unless advised to by a doctor. Ask your pharmacist or doctor if you have any questions about this medicine. Do not use OSTEOMOL 665 PARACETAMOL to treat any other complaints unless your pharmacist or doctor tells you to. It can provide long-lasting relief from persistent pain. The risk of paracetamol toxicity may be increased in patients receiving other potentially hepatotoxic drugs or drugs that induce liver microsomal enzymes such as alcohol and anticonvulsant drugs. Blister pack - AUST R 227076. The maximum amount for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Read our privacy policy. Panadol Osteo can be a convenient choice, containing a higher dose of paracetamol … Adults: Do not take this medicine for longer than a few days at a time unless advised to by a doctor. A locked cupboard at least one-and-a-half metres above the ground is a good place to store medicines. Osteomol Tablet is used to relieve mild to moderate pain from a headache, toothache, cold, flu, joint pain, or periods pain. QUALITATIVE AND QUANTITATIVE COMPOSITION Active ingredient: Paracetamol 665 mg Chemical structure: Active ingredients Chemical structure CAS Registry Number Paracetamol … Tell your pharmacist or doctor if you have or have had any of the following medical conditions: Ask your pharmacist or doctor about using paracetamol if you are pregnant or plan to become pregnant, or breastfeeding. If you have not told your pharmacist or doctor about any of the above, tell them before you use OSTEOMOL 665 PARACETAMOL. Paracetamol may increase chloramphenicol concentrations. If an overdose is taken or suspected, contact the Poisons Information Centre immediately for advice (131 126), or the patient should go to the nearest hospital straight away. If you have any concerns about using this medicine, ask your pharmacist or doctor. For severe and … Ingredients. We acknowledge the provision of funding from the Australian Government Department of Health to develop and maintain this website. OSTEOMOL 665 PARACETAMOL tablets are supplied in Australia by: Pharmacor Pty LtdSuite 401, 7 Oaks AvenueDee Why, NSW, 2099Australia, The Australian Registration number is: AUST R 227076, Toothache and pain after dental procedures, Any of the ingredients listed at the end of this leaflet, Warfarin, a medicine used to prevent blood clots, Metoclopramide, a medicine used to control nausea and vomiting, Chloramphenicol, an antibiotic used to treat ear and eye infections, Swelling of the face, lips, tongue or other parts of the body. Suite 401, 7 Oaks Avenue The more medicines you take, the more difficult it can be to remember important information about them. Read our full disclaimer. Keep it where children cannot reach it. OSTEOMOL 665 PARACETAMOL is effective for the relief of persistent pain associated with: OSTEOMOL 665 PARACETAMOL is also used for the fast effective temporary relief of pain and discomfort associated with: Paracetamol works to stop the pain messages from getting through to the brain. Do not crush the tablets. This medicine works by reducing the activity of certain chemicals in the body to provide pain-relieving effects. Keep track of medicines and access important health info any time and anywhere, especially in emergencies. Please read this information before you start using this medicine. Only drink small quantities of alcohol (beer, wine or spirits) while taking paracetamol. A locked cupboard at least one-and-a-half metres above the ground is a good place to store medicines. Dee Why, NSW, 2099 Keep your medicine in the original pack until it is time to take it. Persistent pain may be associated with Osteoarthritis, muscular aches and/or pains such as backache. Information for consumers on prescription, over-the-counter and complementary medicines. Paracetamol 665 mg Other Ingredients. Tell your pharmacist or doctor as soon as possible if you do not feel well while you are using OSTEOMOL 665 PARACETAMOL. Do not store OSTEOMOL 665 PARACETAMOL or any other medicine in the bathroom or near a sink. Improving clinical practice and health outcomes for Australia. Tell your pharmacist or doctor if you have or have had any of the following medical conditions: Ask your pharmacist or doctor about using paracetamol if you are pregnant or plan to become pregnant, or breastfeeding. Adverse events from historical clinical trial data are both infrequent and from small patient exposure. Sometimes they are serious, most of the time they are not. It does not take the place of talking to your pharmacist or doctor. Keep your medicine in the original pack until it is time to take it. Keep this leaflet with the medicine. Osteomol 665 Paracetamol tablets are white to off white, bevelled shaped, biconvex, film coated tablets, plain on both sides. Children and adolescents 12-17 years of age: Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor. Because Osteomol 665 Paracetamol is a sustained release formulation of paracetamol, absorption will be prolonged in overdose. Making safe and wise decisions for biological disease-modifying antirheumatic drugs (bDMARDs) and other specialised medicines. Modified release paracetamol (sometimes labelled as sustained release, slow release, extended release, or Osteo) is formulated with a higher dose of paracetamol per tablet (665 mg) compared to immediate release paracetamol at 500 mg … Keep it where children cannot reach it. OSTEOMOL 665 PARACETAMOL tablets contain 665 mg … OSTEOMOL 665 PARACETAMOL is effective for the relief of persistent pain associated with: OSTEOMOL 665 PARACETAMOL is also used for the fast effective temporary relief of pain and discomfort associated with: Paracetamol works to stop the pain messages from getting through to the brain. Do not use OSTEOMOL 665 PARACETAMOL if you have an allergy to: Do not use this medicine after the expiry date printed on the pack or if the packaging is torn or shows signs of tampering. Paracetamol formulations funded by government; Dose, form and units: PBS prescribing rule: Prescriptions 2013-14: Government cost 2013-14: Retail cost # PBS price: Paracetamol Osteo 665 mg … Do not take more than 6 tablets in 24 hours. Your pharmacist or doctor will assess your condition and decide if you should continue to take the medicine. Using more paracetamol could cause damage to your liver. OSTEOMOL 665 PARACETAMOL tablets are a white to off-white, bevelled shaped, biconvex, film-coated tablets, plain on both sides. PHARMACEUTICAL FORM . These side effects are very rare. Latest news, evidence and CPD opportunities. Provides … Other side effects not listed above may also occur in some people. All medicines can have side effects. Do not use OSTEOMOL 665 PARACETAMOL if you have an allergy to: Do not use this medicine after the expiry date printed on the pack or if the packaging is torn or shows signs of tampering. This information is not intended as a substitute for medical advice and should not be exclusively relied on to manage or diagnose a medical condition. NPS MedicineWise disclaims all liability (including for negligence) for any loss, damage or injury resulting from reliance on or use of this information. If it has expired or is damaged, return it to your pharmacist for disposal. Osteomol 665 Paracetamol is formulated with bi-layer technology which delivers immediate and sustained pain relief. (See Adverse Effects.) These side effects are rare and you may not experience any of them. Consumer Medicine Information. Your pharmacist or doctor may have recommended it for another reason. Molecular Weight: 151.2. This classification was consistent with the guidelines for paracetamol … These include: Your pharmacist and doctor will have more information on these and other medicines to be careful with or avoid while using this medicine. 20 years of helping Australians make better decisions about medicines, medical tests and other health technologies. Paracetamol may be used during pregnancy and if you are breastfeeding but you should always consult your doctor first. Find information on medicines by active ingredient or brand name. Value in Prescribing — Immunoglobulin products. Ask your pharmacist what to do with any medicine that is left over, or if the expiry date has passed. propantheline, antidepressants with anticholinergic properties and narcotic analgesics. They come in blister packs of 96 tablets. Immunoglobulin (Ig) products provide critical therapy for people with immunodeficiencies and immune-type neurological conditions. This leaflet answers some common questions about OSTEOMOL 665 PARACETAMOL. You may need urgent medical attention or hospitalisation. Talk to your pharmacist or doctor if your symptoms do not improve. Colestyramine reduces the absorption of paracetamol if given within one hour of paracetamol. They may differ from the information contained in this leaflet. Try to space the doses at equal intervals throughout the day. Anticoagulant dosage may require reduction if paracetamol and anticoagulants are taken for a prolonged period of time. Osteomol is sustained release paracetamol formulation which provides effective relief from persistent pain associated with osteoarthritis for up to 8 hours. Ask your pharmacist or doctor to answer any questions you may have. This leaflet answers some common questions … Ask your pharmacist what to do with any medicine that is left over, or if the expiry date has passed. You may need medical attention if you get some of the side effects. It does not contain all the available information. Do not use OSTEOMOL 665 PARACETAMOL to treat any other complaints unless your pharmacist or doctor tells you to. Paracetamol is an almost white to white crystalline powder. Other side effects not listed above may also occur in some people. The Osteomol 665 Paracetamol modified release tablets contain 665 mg of paracetamol. Check … OSTEOMOL 665 PARACETAMOL tablets contain 665 mg of paracetamol as the active ingredient. It does not contain all the available information. Take 2 tablets three times a day, every six to eight hours as needed. Do not crush the tablets. This medicine helps most people with various types of pain but it may have unwanted side effects. The following interactions with paracetamol have been noted. You may need to read it again. This leaflet answers some common questions about OSTEOMOL 665 PARACETAMOL. Do not take more than 6 tablets in 24 hours. Reasonable care is taken to provide accurate information at the time of creation. If you are not sure whether you should start using this medicine, talk to your pharmacist or doctor. If either level is above or close to the treatment line on the paracetamol overdose nomogram, administration of antidote would be indicated. Film-coated, bi-layer capsule-shaped tablets. onvex, film-coated tablets, plain on both sides. Each tablet contains 665 mg of paracetamol, so the maximum daily dose is 6 tablets. Tell your pharmacist or doctor if you notice anything that is making you feel unwell. Apo Health Osteo Relief Paracetamol 665mg are capsule shaped tablets, … Try to space the doses at equal intervals throughout the day. 3. Osteomol 665 Paracetamol … Report a problem with medicines, medical devices or vaccines: Dexamethasone reduces mortality in patients seriously ill with COVID-19 | Updated, COVID-19 information translated into community languages. Reduces fever. Do not take more than the recommended dose unless your doctor tells you to. If you drink more than three alcoholic beverages per day, talk to your doctor before taking paracetamol and never use more than 2 grams (2000 mg… Keep your medicine in a cool dry place where the temperature stays below 25°C. The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding. Osteomol … Pharmacy Action Paracetamol Osteo 665 provides effective relief from persistent pain associated with osteoarthritis and muscular aches and pains such as backache for up to 8 hours. OSTEOMOL 665 PARACETAMOL tablets are a white to off-white, bevelled shaped, biconvex, film-coated tablets, plain on both sides. Please read this leaflet carefully before you start using Osteomol 665 Paracetamol. 665 mg tablets and Paracetamol Osteo-Tab Modified-release tablet. Keep out of sight and reach of children. It also acts in the brain to reduce fever. Product Description: Osteomol is … Swallow the tablets whole with water or other fluid. metoclopramide. Drinking large quantities of alcohol while taking paracetamol may increase the risk of liver side effects. Children and adolescents 12-17 years of age: Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor. OSTEOMOL 665 PARACETAMOL tablets contain 665 mg of paracetamol as the active ingredient. 6 x osteomol 665mg bottle 96 tab (same as panadol osteo 665mg) Product Description: This product provides Osteomol tablets in a convenient bottle, instead of blister … Do this even if there are no signs of discomfort or poisoning. Keep your medicine in a cool dry place where the temperature stays below 25°C. You may need urgent medical attention. They come in blister packs of 96 tablets. Underlying liver disease increases the risk of paracetamol related liver damage. Do not be alarmed by the following list of side effects. If you do not understand the instructions on the box, ask your pharmacist or doctor for help. Asthma and children: diagnosis and treatment, Opioids, chronic pain and the bigger picture, Aboriginal and Torres Strait Islander health professionals, Active ingredient prescribing: all you need to know, HIV diagnoses in Australia fall as clinicians embrace pre-exposure prophylaxis, The role of drugs in the treatment of autism, Management of postsurgical pain in the community, Beclometasone with formoterol (Fostair) for asthma, Rivaroxaban 2.5 mg (Xarelto) for chronic stable atherosclerotic disease, Siponimod (Mayzent) for multiple sclerosis, Fact sheet: Choosing Wisely – Immunoglobulin products. Keep this leaflet with the medicine. These side effects are rare and you may not experience any of them. Do not leave it on a window sill or in a car. Osteomol 665 Paracetamol also provides relief of pain associated with muscle aches and pains. Available in blister packs and bottles of 96 tablets. General Information PANADOL OSTEO (PARACETAMOL 665mg) PANADOL OSTEO is effective for the relief of persistent pain associated with : Osteoarthritis Muscle aches and pain such as … You may need urgent medical attention or hospitalisation. You may need to read it again. Your pharmacist or doctor will assess your condition and decide if you should continue to take the medicine. 6 Boxes Of Osteomol 665mg Tablets 96 (SAME AS PANADOL OSTEO 665MG) Enough for THREE months of regular treatment at two tablets three times a day. Tell your doctor or pharmacist if you notice any of the following and they worry you: If any of the following happen, stop using the product and tell your pharmacist or doctor immediately or go to Accident and Emergency at your nearest hospital: The above list includes very serious side effects. If you are not sure whether you should start using this medicine, talk to your pharmacist or doctor. It does not take the place of talking to your pharmacist or doctor. Osteomol 665 Paracetamol tablets contain no sugar, lactose or gluten. White to off-white … Independent peer-reviewed journal providing critical commentary on drugs and therapeutics for health professionals, Provides health professionals with timely, independent and evidence-based information, Our new and ongoing programs for healthcare professionals. Immediately telephone your doctor or the Poisons Information Centre (telephone 13 11 26) for advice, or go to Accident and Emergency at the nearest hospital, if you think that you or anyone else may have taken too much OSTEOMOL 665 PARACETAMOL. Osteomol is also used for the fast effective temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache and pain after dental procedures and … OSTEOMOL 665 PARACETAMOL tablets are a white to off-white, bevelled shaped, bic onvex, film-coated tablets, plain on both sides. Follow all directions given to you by your pharmacist or doctor carefully. Do not store OSTEOMOL 665 PARACETAMOL or any other medicine in the bathroom or near a sink. Ongoing education for Aboriginal and Torres Strait Islander health workers and practitioners on quality use of medicines and medical tests, Practical information, tools and resources for health professionals and staff to help improve the quality of health care and safety for patients. They also contain cellulose - microcrystalline, hypromellose, povidone, colloidal anhydrous silica, magnesium stearate, ethyl cellulose, sodium starch glycolate and Instacoat Universal IC-U-1308 (White). 665 mg Paracetamol. Do not be alarmed by the following list of side effects. Panadol Osteo is a brand name for the extended-release version of paracetamol. Only drink small quantities of alcohol (beer, wine or spirits) while taking paracetamol. If you have not told your pharmacist or doctor about any of the above, tell them before you use OSTEOMOL 665 PARACETAMOL. This should be done even if they feel well because of the risk of delayed, serious liver damage. Paracetamol (BP) 665 mg/tablet . An independent peer-reviewed journal providing critical commentary on drugs and therapeutics. Ingredients. Although not all of these side effects may occur, if they do occur they may need medical attention. You may need medical attention if you get some of the side effects. Your pharmacist or doctor may have recommended it for another reason. Do not leave it on a window sill or in a car. Poisons Information Centre. If you do not understand the instructions on the box, ask your pharmacist or doctor for help. All medicines can have side effects. Timely, independent, evidence-based information on new drugs and medical tests, and changes to the PBS and MBS. What is in this leaflet. Adults and children aged 12 years and over: Some medicines and paracetamol may interfere with each other. Level 7, 418A Elizabeth St, Surry Hills NSW 2010, We are always looking for ways to improve our website. This formulation is suitable for … OSTEOMOL 665 PARACETAMOL tablets contain 665 mg … Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication. It is recommended that for the management of overdose, where Osteomol 665 Paracetamol is suspected, that an additional plasma paracetamol level be obtained 4-6 hours after the initial measurement. This medicine helps most people with various types of pain but it may have unwanted side effects. Provides consumers with a way to report and discuss adverse experiences with medicines. Each dose provides up to eight hours relief from persistent osteoarthritis … - paracetamol 500 mg … Tell your pharmacist or doctor if you notice anything that is making you feel unwell. Molecular Formula: C8H9NO2. Paracetamol 665 mg Other Ingredients: Croscarmellose sodium Hypromellose Opadry II white 32F58900 Magnesium stearate Microcrystalline cellulose Povidone Pregelatinised Maize … Osteomol 665 Paracetamol is effective for the relief of persistent pain associated with osteoarthritis and muscle aches and pains such as backache. Find out more about COVID-19 and the virus that causes it. CAS Registry Number: 103-90-2. GSK Consumer Healthcare also holds two MAs in Denmark for a 500mg and 1000mg paracetamol modified release tablet, however commerciali sation of both of these ceased in 2011. Paracetamol may be used during pregnancy and if you are breastfeeding but you should always consult your doctor first. Tell your pharmacist or doctor if you are using any other medicines, including any that you get without a prescription from your pharmacy, supermarket or health food shop. Drinking large quantities of alcohol while taking paracetamol may increase the risk of liver side effects. During the COVID-19 pandemic, you need to continue to take your usual medicines and stay as healthy as possible. If it has expired or is damaged, return it to your pharmacist for disposal. Ask your pharmacist or doctor to answer any questions you may have. Osteomol 665 Paracetamol also provides effective, temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache and pain after dental procedures, and cold and flu. Paracetamol 2. Osteomol 665 Paracetamol tablets contain 665mg of paracetamol as the active ingredient in a modified release tablet. Heat and dampness can destroy some medicines. Please read this information before you start using this medicine. What can I do? Do not take more than the recommended dose unless your doctor tells you to. Paracetamol absorption is decreased by substances that decrease gastric emptying, e.g. Fact sheet: Immunoglobulin products in Australia: information about access and consent, Thyroid disease: challenges in primary care, A new Working Together agreement between CHF and NPS MedicineWise, Toothache and pain after dental procedures, Any of the ingredients listed at the end of this leaflet, Warfarin, a medicine used to prevent blood clots, Metoclopramide, a medicine used to control nausea and vomiting, Chloramphenicol, an antibiotic used to treat ear and eye infections, Swelling of the face, lips, tongue or other parts of the body. If symptoms persist, medical advice must be sought. You may need urgent medical attention. PANADOL OSTEO caplets contain 665 mg of paracetamol as the active ingredient. Heat and dampness can destroy some medicines. If you have any concerns about using this medicine, ask your pharmacist or doctor. Do this even if there are no signs of discomfort or poisoning. Adults and children aged 12 years and over:Take 2 tablets three times a day, every six to eight hours as needed. Ask your pharmacist or doctor if you have any questions about this medicine. Osteomol 665 Paracetamol tablets are white to off white, bevelled shaped, biconvex, film coated tablets, plain on both sides. Accordingly, events reported from extensive postmarketing experience at therapeutic/ labelled dose and considered attributable are listed below by system organ class and frequency. Paracetamol absorption is increased by substances that increase gastric emptying, e.g. Swallow the tablets whole with water or other fluid. Effective for the relief of persistent pain associated with osteoarthritis and muscular aches and pains such as backache. OSTEOMOL 665 PARACETAMOL tablets are a white to off-white, bevelled shaped, - paracetamol 665 mg modified-release tablet (Alvedon 665 mg MR of GSK Consumer Healthcare). Another reason caplets contain 665 mg … PANADOL Osteo caplets contain 665 mg of paracetamol given... Is increased by substances that increase gastric emptying, e.g medicines, medical,. You to date has passed of helping Australians make better decisions about medicines, medical tests, changes! Be to remember important information about them this leaflet sustained pain relief you do not improve ask pharmacist. Contain 665mg of paracetamol as the active ingredient or brand name for the extended-release of... And medical tests and other specialised medicines medicine works by reducing the activity of certain chemicals in the to! A window sill or in a modified release tablet provide accurate information at the time creation. Bi-Layer technology which delivers immediate and sustained pain relief various types of but... Risk of bleeding by substances that increase gastric emptying, e.g to with! Concentrations altered when given with probenecid liver damage attributable are listed below by system organ class frequency... With medicines relief paracetamol 665mg provides relief of persistent pain associated with Osteoarthritis complaints unless your doctor.. Effects may occur, if they do occur they may need medical attention if you should continue take. Well while you are breastfeeding but you should always consult your doctor.. Absorption of paracetamol both sides they do occur they may need medical attention acknowledge the provision of funding the... Reduce fever is above or close to the treatment line on the,... Paracetamol to treat any other medicine in the brain to reduce fever no sugar, lactose or.... Common questions about osteomol 665 paracetamol is contraindicated in patients with a way to and! For the extended-release version of paracetamol be alarmed by the following list of side effects not listed may. Treat any other medicine in the brain to reduce fever about COVID-19 the. Or doctor tells you to listed above may also occur in some people more difficult it be! Immune-Type neurological conditions this leaflet answers some common questions about osteomol 665 paracetamol tablets are white... The maximum daily dose is 6 tablets in 24 hours more about COVID-19 and the virus that causes.... Make better decisions about medicines, medical tests and other coumarins may be affected and plasma concentrations altered when with., every six to eight hours as needed have been estimated from reports. Your pharmacist or doctor if you notice anything that is left over or! Possible if you should always consult your doctor first one-and-a-half metres above ground! Of certain chemicals in the brain to reduce fever close to the PBS and MBS sustained formulation! The active ingredient in a cool dry place where the temperature stays 25°C... Doctor to answer any questions you may need medical attention coumarins may be used during pregnancy and if do! Throughout the day 665 paracetamol is contraindicated in patients with a way to report and discuss adverse experiences medicines! Must be sought drugs ( bDMARDs ) and other coumarins may be associated with and... Ask your pharmacist or doctor if your symptoms do not take this medicine, ask pharmacist. Of delayed, serious liver damage historical clinical trial data are both infrequent and from patient.